Alert archive / Kentucky / River Flood Warnings in 2009
River Flood Warning 14, NWS Jackson, KY
NWS Jackson, KY issued this river flood warning at May 9, 2009, 3:27 AM EDT for Breathitt County, Kentucky. It took effect at May 9, 2009, 7:51 AM EDT. It was in force for 29 hr.
The area
The counties it named.
The facts
- Issued
- May 9, 2009, 3:27 AM EDT (07:27 UTC)
- In effect from
- May 9, 2009, 7:51 AM EDT
- Expired
- May 10, 2009, 1:17 PM EDT
- In force
- 29 hr
- Issued by
- NWS Jackson, KY
- Flood severity
- Minor
County Breathitt County, KY
The radar
The Jackson,KY radar (KJKL), 8 km from the middle of the area, began a volume at 07:29 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The river
Written for the forecast point North Fork Kentucky River at Jackson (JKNK2). The gauge peaked at 34.32 ft at May 9, 2009, 10:00 PM EDT.
- Action stage
- 23 ft
- Minor stage
- 29 ft
- Moderate stage
- 31 ft
- Major stage
- 40 ft
This gauge today: stage, forecast and historic crests
Stage from the USGS instantaneous record for site 03280000, one reading an hour, from a day before the product to a day after it ended. Flood stages are today's.
What forecasters said that day
The local office's own words before this river flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Jackson, KY wrote its last area forecast discussion before this river flood warning went out at May 9, 3:10 AM EDT, 17 minutes earlier.
Area forecast discussion, May 9, 3:10 AM EDT, 17 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE JACKSON KY 310 AM EDT SAT MAY 9 2009 .SHORT TERM.../TODAY THROUGH MONDAY/...UPDATED ...EXTREMELY DANGEROUS FLASH FLOODING EVENT TONIGHT FOR CENTRAL PORTIONS OF CWA... THE MAIN FOCUS FOR THE SHORT TERM FORECAST WILL DEAL WITH THE EXIT OF THE SHOWERS AND THUNDERSTORMS THAT ARE CAUSING SERIOUS FLASH FLOODING PROBLEMS. LATEST RADAR TRENDS CONTINUE TO SHOW REDEVELOPMENT ALONG SURFACE BOUNDARY DRAPED FROM WESTERN KENTUCKY ACROSS THE ENTIRE STATE TO THE EAST. VERY EFFICIENT RAINFALL RATES ARE OCCURRING WITH THESE STORMS AT OVER AN INCH PER HOUR AT TIMES. FORECAST SOUNDING SHOW PRECIPITABLE WATER VALUES OVER AN INCH AND A HALF. SEVERE THUNDERSTORMS ARE STILL A POSSIBILITY THROUGHOUT THE NIGHT AS SOME ELEVATED INSTABILITY REMAINS AND LLJ OF 40 TO 50 KNOTS CONTINUES TO ACT AS MOISTURE TRANSPORT. THE MAIN THREATS WITH THESE STORMS WILL BE DAMAGING WINDS AND HAIL. THE MAIN CONCERN FOR TONIGHT WILL CONTINUE TO BE FLASH FLOODING...MAINLY ALONG A LINE FROM SOMERSET TO BEATTYVILLE TO JACKSON TO SALYERSVILLE TO PIKEVILLE. BASED ON CURRENT TRENDS...AN ADDITIONAL ONE TO TWO INCHES COULD BE POSSIBLE IN THE EXTREME EASTERN PART OF THE CWA...WITH AN ADDITIONAL INCH OF RAIN POSSIBLE IN AREAS FURTHER WEST. EXPECT CHANCES FOR RAIN TO CONTINUE THROUGH MOST OF THE DAY ON SATURDAY...MAINLY SOUTH OF THE MOUNTAIN PARKWAY BEFORE THE FRONTAL BOUNDARY FINALLY PUSHES THROUGH THE CWA BY MIDNIGHT SUNDAY MORNING. CHANCES FOR RAIN WILL LINGER THROUGH MUCH OF THE SHORT TERM SOUTH OF THE HAL ROGERS PARKWAY AS THE FRONTAL BOUNDARY STALLS AND REMAINS QUASI STATIONARY JUST TO THE SOUTH. EXACT PLACEMENT OF THE FRONTAL BOUNDARY WILL BE THE KEY AS TO HOW FAR NORTH RAINFALL REMAINS. WEAK WAVES WILL RIDE ALONG THIS BOUNDARY AT TIMES...AND MORE ENHANCED TIMING FOR GREATER PRECIPITATION CHANCES WILL LIKELY FOLLOW WITH LATER FORECAST PACKAGES. AS FAR AS TEMPERATURES GO...ADJUSTED BASED ON LATEST GUIDANCE TRENDS AND KEPT AREAS TO THE SOUTH ON THE LOW SIDE OF GUIDANCE DUE TO EXPECTED CONTINUED CLOUD COVER THROUGH MUCH OF THE SHORT TERM. .LONG TERM.../MONDAY NIGHT THROUGH FRIDAY/ EXTENDED MODELS INITIALLY SHOW GOOD AGREEMENT IN LARGER SCALE PATTERN BUT DIFFER A BIT ON SMALLER SCALE DETAILS...MAINLY TIMING AND STRENGTH OF DISTURBANCES IN BROAD ZONAL FLOW ACROSS THE HEART OF THE CONUS THROUGH THE FIRST HALF OF THE PERIOD. HIGH PRESSURE WILL SLIDE TO THE MID ATLANTIC COAST WEDNESDAY. WED MORNING IS WHERE THE EXTENDED MODELS DIVERGE WITH THE ECMWF THE FASTER MODEL BY ALMOST 12 HRS. PREFER THE SLOWER GFS AS HIGH PRESS TENDS TO BE RELUCTANT TO BE DISPLACED AND THE ECWMF TRACKS THE HIGH TO THE NEW ENGLAND COAST WERE THE GFS TAKES THE HIGH TO THE CLIMATOLOGICALLY FAVORED MID ATLANTIC. THEREFORE HAVE FOLLOWED THE GFS FOR THE BETTER PART OF THE EXTENDED. COLD FRONT TO SWEEP INTO ERN KY WED NIGHT WITH SHRA/TSRA TO PRECEDE AND LAST INTO THU BEFORE PASSING THRU THE AREA. QPF WITH THIS PROGRESSIVE SYSTEM LOOKS MORE NORMAL FOR FRONTAL SYSTEMS AND SHOULD NOT BE A AREAL AVG HEAVY RAIN EVENT...ALTHOUGH LOCALIZED HEAVY RAIN WITH TYPICAL TSRA IS POSSIBLE. && .AVIATION.../06Z TO 06Z/ A LINE OF SHOWERS AND THUNDERSTORMS CONTINUES TO STRETCH FROM WEST TO EAST ACROSS THE ENTIRE STATE OF KENTUCKY. EXPECT ALL THREE TAF SITES TO CONTINUE TO BE UNDER THE INFLUENCE OF SHOWERS AND THUNDERSTORMS THROUGH THE REST OF THE OVERNIGHT...WITH BRIEF LULLS AT TIMES. EXPECT GENERAL MVFR CONDITIONS THROUGH THE REST OF THE NIGHT...WITH OCCASIONAL DIPS TO IFR AND BELOW IN THE HEAVY SHOWERS AND THUNDERSTORMS. EXPECTING A GRADUAL IMPROVEMENT TOWARD DAWN AS BOUNDARY THAT SHOWERS AND THUNDERSTORMS ARE RIDING ON WILL SLIDE SOUTH AND CIGS/VIS RISE. SURFACE WINDS WILL STAY SOUTHWESTERLY THROUGH THE OVERNIGHT BEFORE SHIFTING TO WESTERLY THEN NORTHWESTERLY LATE THIS AFTERNOON AND EVENING. HEAVY RAINFALL AT TIMES COULD CAUSE PONDING ON RUNWAYS AT TIMES. && .JKL WATCHES/WARNINGS/ADVISORIES... FLASH FLOOD WATCH UNTIL NOON EDT TODAY FOR KYZ044-050>052- 058>060-068-069-079-080-083>088-104-106>120. SEVERE THUNDERSTORM WATCH UNTIL 7 AM EDT THIS MORNING FOR KYZ058>060-068-069-079-080-083>088-104-106>120. && SHORT TERM...SCHOETTMER LONG TERM...DUSTY AVIATION...SCHOETTMER
Hazardous weather outlook, May 8, 11:48 PM EDT, 3 hours 39 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE JACKSON KY 1148 PM EDT FRI MAY 8 2009 KYZ058>060-068-069-079-080-083>088-104-106>120-100700- ESTILL-POWELL-MENIFEE-ROCKCASTLE-JACKSON-PULASKI-LAUREL-WAYNE- MCCREARY-WHITLEY-KNOX-BELL-HARLAN-ELLIOTT-MORGAN-JOHNSON-WOLFE- MAGOFFIN-FLOYD-LEE-BREATHITT-KNOTT-OWSLEY-PERRY-CLAY-LESLIE-LETCHER- MARTIN-PIKE- INCLUDING THE CITIES OF...IRVINE...STANTON...FRENCHBURG... MOUNT VERNON...MCKEE...SOMERSET...LONDON...MONTICELLO... WHITLEY CITY...CORBIN...WILLIAMSBURG...BARBOURVILLE...MIDDLESBORO... PINEVILLE...HARLAN...SANDY HOOK...WEST LIBERTY...PAINTSVILLE... CAMPTON...SALYERSVILLE...PRESTONSBURG...BEATTYVILLE...JACKSON... HINDMAN...BOONEVILLE...HAZARD...MANCHESTER...HYDEN...WHITESBURG... INEZ...PIKEVILLE 1148 PM EDT FRI MAY 8 2009 ...FLASH FLOOD WATCH IN EFFECT THROUGH SATURDAY MORNING... ...SEVERE THUNDERSTORM WATCH 277 IN EFFECT UNTIL 7 AM EDT SATURDAY... THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF EASTERN KENTUCKY. .DAY ONE...TONIGHT. THUNDERSTORMS ARE POSSIBLE OVERNIGHT. SOME THUNDERSTORMS COULD PRODUCE DAMAGING WINDS AND LARGE HAIL. AN ISOLATED TORNADO CAN NOT BE RULED OUT. ANY ADDITIONAL RAINFALL COULD BE LOCALLY HEAVY...AND COMBINED WITH RECENT PRECIPITATION PRESENTS THE POTENTIAL FOR FLASH FLOODING ACROSS THE ENTIRE AREA. IN ADDITION...EXCESSIVE RUNOFF WILL CAUSE AREA STREAMS AND RIVERS TO RISE AND RUN HIGH. SEE THE LATEST FLOOD WATCH FOR THE LATEST FLOOD POTENTIAL. .DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY. THUNDERSTORMS WILL BE ENDING ON SATURDAY. A FLOOD WATCH WILL CONTINUE THROUGH SATURDAY MORNING. THUNDERSTORMS ARE POSSIBLE WEDNESDAY THROUGH THURSDAY. .SPOTTER INFORMATION STATEMENT... SPOTTERS ARE ENCOURAGED TO REPORT ANY LOCAL FLOODING...OR RAINFALL AMOUNTS OF A HALF INCH OR MORE. SPOTTERS ARE REQUESTED TO REPORT ANY INSTANCES OF STORM DAMAGE. KYZ044-050>052-100700- FLEMING-MONTGOMERY-BATH-ROWAN- INCLUDING THE CITIES OF...FLEMINGSBURG...MOUNT STERLING... OWINGSVILLE...MOREHEAD 1148 PM EDT FRI MAY 8 2009 ...FLASH FLOOD WATCH IN EFFECT THROUGH SATURDAY MORNING... THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF EASTERN KENTUCKY. .DAY ONE...TONIGHT. THUNDERSTORMS ARE POSSIBLE OVERNIGHT. ANY ADDITIONAL RAINFALL COULD BE LOCALLY HEAVY...AND COMBINED WITH RECENT PRECIPITATION PRESENTS THE POTENTIAL FOR FLASH FLOODING ACROSS THE ENTIRE AREA. IN ADDITION...EXCESSIVE RUNOFF WILL CAUSE AREA STREAMS AND RIVERS TO RISE AND RUN HIGH. SEE THE LATEST FLOOD WATCH FOR THE LATEST FLOOD POTENTIAL. .DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY. THUNDERSTORMS WILL BE ENDING ON SATURDAY. A FLOOD WATCH WILL CONTINUE THROUGH SATURDAY MORNING. THUNDERSTORMS ARE POSSIBLE WEDNESDAY THROUGH THURSDAY. .SPOTTER INFORMATION STATEMENT... SPOTTERS ARE ENCOURAGED TO REPORT ANY LOCAL FLOODING...OR RAINFALL AMOUNTS OF A HALF INCH OR MORE. RAY/DUSTY
In the hours before
Local storm report, May 9, 12:46 AM EDT, 2 hours 41 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE JACKSON KY
1246 AM EDT SAT MAY 09 2009
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1145 PM FLASH FLOOD HAZARD 37.25N 83.20W
05/08/2009 PERRY KY BROADCAST MEDIA
BROADCAST MEDIA REPORTED THAT A CAR WAS SWEPT AWAY IN
HAZARD.
&&
SCHOETTMERLocal storm report, May 9, 12:54 AM EDT, 2 hours 33 minutes before
PRELIMINARY LOCAL STORM REPORT...CORRECTED
NATIONAL WEATHER SERVICE JACKSON KY
1254 AM EDT SAT MAY 09 2009
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1236 AM FLASH FLOOD HONAKER 37.52N 82.68W
05/09/2009 FLOYD KY LAW ENFORCEMENT
MOBILE HOME WASHED AWAY IN THE MARTIN AREA DUE TO FLOOD
WATER. A FAMILY OF SIX IS WAITING TO BE RESCUED ON HIGH
GROUND BUT WAS ABLE TO EVACUATE FROM THEIR MOBILE HOME.
THIS REPORT WAS FROM FLOYD COUNTY SHERIFFS DEPARTMENT.
&&
CORRECTED LOCATION OF FLOODING AND DAMAGE AFTER FURTHER CONSULATION
WITH FLOYD COUNTY EOC.
JPLocal storm report, May 9, 1:01 AM EDT, 2 hours 26 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE JACKSON KY
101 AM EDT SAT MAY 09 2009
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0600 PM TSTM WND DMG 3 N VANCLEVE 37.67N 83.41W
05/08/2009 BREATHITT KY NWS EMPLOYEE
ONE TREE DOWN ALONG HIGHWAY 15 ONE MILE SOUTH OF THE
WOLFE COUNTY LINE.
1253 AM FLASH FLOOD VANCLEVE 37.63N 83.41W
05/09/2009 BREATHITT KY NWS EMPLOYEE
THE NORTH FORK OF THE KENTUCKY RIVER WAS ABOUT 100 YARDS
OUT OF ITS BANK AT THE KY HIGHWAY 15 BRIDGE AT VANCLEVE.
1259 AM HEAVY RAIN FLAT 37.65N 83.55W
05/09/2009 M0.00 INCH WOLFE KY NWS EMPLOYEE
1.8 INCHES OF RAIN HAVE FALLEN SINCE 7 AM THIS MORNING.
&&
JJLocal storm report, May 9, 1:49 AM EDT, 1 hour 38 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE JACKSON KY
149 AM EDT SAT MAY 09 2009
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0143 AM FLASH FLOOD GRETHEL 37.49N 82.65W
05/09/2009 FLOYD KY LAW ENFORCEMENT
AMBULANCES ARE TRAPPED ALONG KY 979 DUE TO FLOODING IN
NUMEROUS PLACES ALONG MUD CREEK AND ARE NOT ABLE TO
EVACUATE PATIENTS. MEDIVAC NOT POSSIBLE DUE TO RAIN AND
LOW CEILINGS.
0138 AM FLASH FLOOD MARTIN 37.57N 82.76W
05/09/2009 FLOYD KY LAW ENFORCEMENT
NUMEROUS ROADS ARE UNDER WATER DUE TO FLOODING IN MUCH OF
FLOYD COUNTY.
0138 AM FLASH FLOOD BLUE RIVER 37.62N 82.84W
05/09/2009 FLOYD KY LAW ENFORCEMENT
ROCK AND MUD SLIDES HAVE BEEN REPORTED ALONG KENTUCKY
ROUTE 404 IN THE DAVID AND BLUE RIVER AREAS ALONG THE
LEFT FORK OF MIDDLE CREEK.
0138 AM FLASH FLOOD BLUE RIVER 37.62N 82.84W
05/09/2009 FLOYD KY LAW ENFORCEMENT
POWER POLES AND LINES ARE REPORTED DOWN DUE TO LOOSE
EARTH. ONE HOME ON FIRE DUE TO POWER LINE ON THE HOUSE IN
BUCKEYE BRANCH. DUE TO FLOODING...FIRE AND RESCUE CAN NOT
REACH THE RESIDENCE.
&&
JJLocal storm report, May 9, 2:37 AM EDT, 50 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE JACKSON KY
237 AM EDT SAT MAY 09 2009
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0230 AM FLASH FLOOD BEATTYVILLE 37.58N 83.71W
05/09/2009 LEE KY COUNTY OFFICIAL
CHAPMAN ROAD IS UNPASSABLE. TINCHER HILL CULVERT IS
WASHED OUT AND ROAD CLOSED. SILVER CREEK ROAD IS
UNPASSABLE. KY HIGHWAY 30 EAST AND WEST OF TOWN IS
CLOSED. CATHEDRAL DOMAIN ROAD IS FLOODED. SPENCER RIDGE
HILL IS UNPASSABLE. BUFALO ZION ROAD IS UNPASSABLE. THE
PAVEMENT ON MAIN STREET HAS BEEN WASHED OUT IN
BEATYVILLE.
&&
JJSpecial weather statement, May 9, 3:00 AM EDT, 27 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE JACKSON KY 300 AM EDT SAT MAY 9 2009 KYZ058-068-069-111>115-090900- ESTILL-ROCKCASTLE-LEE-BREATHITT-JACKSON-OWSLEY-KNOTT-PERRY- 300 AM EDT SAT MAY 9 2009 ...AN AREA OF THUNDERSTORMS ARE PRODUCING HEAVY RAINFALL AND CONTINUE TO MOVE ACROSS THE SAME AREA OVER EXTREME SOUTHEASTERN ESTILL AND SOUTHERN LEE AND SOUTHERN BREATHITT AND NORTHERN JACKSON AND NORTHERN OWSLEY AND NORTHEASTERN ROCKCASTLE AND EXTREME WEST CENTRAL KNOTT AND NORTH CENTRAL PERRY COUNTIES THROUGH 500 AM EDT SATURDAY MORNING... AT 357 AM EDT...AN AREA OF STRONG THUNDERSTORMS WAS LOCATED ALONG A LINE EXTENDING FROM 15 MILES EAST OF LUNAH TO NOCTOR TO YELLOW ROCK...MOVING EAST AT 40 MPH. RESIDENTS SHOULD EXPECT HEAVY RAIN...WITH RAINFALL RATES OF UP TO ONE INCH PER HOUR AND FREQUENT LIGHTNING. A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 700 AM EDT SATURDAY MORNING FOR EASTERN KENTUCKY.
The office that day
Everything else NWS Jackson, KY issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| May 8, 8:00 PM EDT | Tornado Warning | JKL | Knott, Leslie, Letcher, Perry | 30 min |
| May 8, 8:08 PM EDT | Tornado Warning | JKL | Breathitt, Clay, Jackson, Lee, Leslie, Owsley and 1 more | 37 min |
| May 8, 8:23 PM EDT | Tornado Warning | JKL | Breathitt, Estill, Lee, Powell, Wolfe | 37 min |
| May 8, 8:30 PM EDT | Flash Flood Warning | JKL | Floyd, Johnson, Knott, Letcher, Magoffin, Martin and 2 more | 3 hr |
| May 8, 8:37 PM EDT | Tornado Warning | JKL | Breathitt, Clay, Knott, Leslie, Perry | 23 min |
| May 8, 8:39 PM EDT | Flash Flood Warning | JKL | Breathitt, Floyd, Knott, Magoffin, Perry | 3 hr |
| May 8, 8:55 PM EDT | River Flood Advisory | JKL | Whitley | 27 hr |
| May 8, 8:59 PM EDT | Tornado Warning | JKL | Harlan, Knott, Leslie, Letcher, Perry | 31 min |
| May 8, 9:03 PM EDT | Severe Thunderstorm Warning | JKL | Magoffin, Morgan, Wolfe | 19 min |
| May 8, 10:00 PM EDT | Flash Flood Warning | JKL | Breathitt, Clay, Estill, Floyd, Jackson, Johnson and 10 more | 4 hr |
| May 8, 11:29 PM EDT | Flash Flood Warning | JKL | Floyd, Johnson, Knott, Letcher, Magoffin, Martin and 2 more | 3 hr |
| May 9, 12:11 AM EDT | River Flood Warning | JKL | Owsley | 13 hr |
| May 9, 1:58 AM EDT | Flash Flood Warning | JKL | Breathitt, Clay, Estill, Floyd, Jackson, Johnson and 10 more | 3 hr |
| May 9, 2:07 AM EDT | Areal Flood Warning | JKL | Breathitt, Estill, Floyd, Jackson, Johnson, Lee and 7 more | 6 hr |
| May 9, 2:17 AM EDT | Areal Flood Warning | JKL | Floyd, Knott, Leslie, Letcher, Perry, Pike | 6 hr |
| May 9, 2:28 AM EDT | Severe Thunderstorm Warning | JKL | Breathitt, Floyd, Knott, Magoffin | 32 min |
| May 9, 2:56 AM EDT | Severe Thunderstorm Warning | JKL | Pike | 23 min |
| May 9, 3:00 AM EDT | Severe Thunderstorm Warning | JKL | Floyd, Knott, Martin, Pike | 30 min |
| May 9, 4:39 AM EDT | Flash Flood Warning | JKL | Breathitt, Estill, Floyd, Jackson, Johnson, Knott and 8 more | 3 hr |
| May 9, 4:47 AM EDT | Areal Flood Warning | JKL | Breathitt, Clay, Estill, Jackson, Knott, Owsley and 3 more | 3 hr |
| May 9, 5:34 AM EDT | River Flood Advisory | JKL | Pike | 21 hr |
| May 9, 6:01 AM EDT | River Flood Advisory | JKL | Floyd | 20 hr |
| May 9, 6:01 AM EDT | River Flood Advisory | JKL | Johnson | 40 hr |
| May 9, 7:30 AM EDT | Areal Flood Warning | JKL | Breathitt, Clay, Estill, Floyd, Jackson, Johnson and 14 more | 30 hr |
| May 9, 8:48 AM EDT | River Flood Advisory | JKL | Magoffin | 5 hr |
| May 9, 1:22 PM EDT | River Flood Advisory | JKL | Owsley | 10 hr |
| May 9, 1:39 PM EDT | River Flood Warning | JKL | Magoffin | 19 hr |
| May 9, 1:46 PM EDT | River Flood Advisory | JKL | Lee | 63 hr |
| May 9, 1:51 PM EDT | River Flood Advisory | JKL | Estill | 3 days |
| May 9, 3:30 PM EDT | Areal Flood Warning | JKL | Powell | 28 hr |
Nearby
River Flood Warnings in Kentucky, 2009Every river flood warning in 2009
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; radar from the NEXRAD Level II archive; the gauge from the NWS water service and the USGS.